| Model Number |
GIF-H180 |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/30/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that the image of the gastrointestinal videoscope was not clear.The issue occurred during device setup.There was no patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: d9, h3, h4, h6, h11 the device was returned to olympus for inspection and the reported failure was confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: dirty objective and light guide lens.A definitive root cause could not be identified.Based on the results of the investigation, blurry image was due to dirty objective and light guide lens.However the cause of the dirty objective and light guide lens could not be established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from the customer.